MathSciNet Relay Station
MathSciNet bibliographic data
MR370721 (51 #6947) 60G10 (60F05 60J80)
Hammersley, J. M. Postulates for subadditive processes. Ann. Probability 2 (1974), 652–680.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement